# SDR IPXA2017071019135

- Difficulty date: June 22, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: AFA729523
- Condition: Cracked
- Location: Bs 1821
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  CENTER CARGO SIDEWALL SUPPORT ANGLE IS CRACKED AT BS 1821 LT SIDE.  REMOVED, FABRICATED, AND REPLACED THE SIDEWALL SUPPORT IAW DWG AFA7295, AND SRM 51-33-01.
